# SDR ASOA201803174016

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 38,054 hours, 29,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200203046
- Condition: Failed
- Location: Left
- Part time: 33,548 hours, 27,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SMOKE AND HAZE IN THE COCKPIT.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT ACM,  OPS TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
